MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012270
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Bradycardia (1751); Myocardial Infarction (1969); Reocclusion (1985)
Date of Event 01/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2018-00655.(b)(6) clinical study.It was reported that in-stent restenosis occurred.In (b)(6) 2017, clinical status assessment identified the patient's qualifying condition as stable angina and the patient was referred for elective cardiac catheterization.Subsequently, the index procedure was performed.The target lesion #1 was located in the distal right coronary artery (rca) with 95 % stenosis and was 14mm long with a reference vessel diameter of 2.5mm.The target lesion #1 was treated with direct placement of a 2.50 x 16mm synergy ii study stent with 0 % residual stenosis.The target lesion #2 was located in the proximal rca with 90 % stenosis and was 8mm long with a reference vessel diameter of 2.75mm.The target lesion #2 was treated with direct placement of a 2.75 x 12mm synergy ii study stent.Following post-dilatation residual stenosis was noted to be 0 %.On the same day, the patient was discharged on antiplatelet therapy.In (b)(6) 2018, patient was presented to the emergency room for upcoming kidney transplant follow-up.The patient was suffering from end-stage chronic renal disease.On arrival, electrocardiogram (ecg) revealed sinus bradycardia and inferior myocardial infarction.Additionally, based on patient's risk factors and history of end-stage renal disease, coronary artery disease and multiple other severe conditions, physician recommended coronary angiography prior to proceeding with renal transplantation.Subsequently, coronary angiogram was performed and revealed 95% in-stent restenosis (isr) in proximal rca and 80% isr in distal rca.On the same day, the 80% stenosis in the distal rc was treated with pre-dilatation and using 3.00 x 16 mm synergy drug-eluting stent followed by post-dilatation and 95% stenosis in the proximal rca was treated with pre-dilatation and using 3.5 x 16mm drug-eluting stent followed by post-dilatation.Post-procedure, ecg was observed to be normal.The patient tolerated the procedure well and was recommended to continue her antiplatelet medications at least for 4-6 weeks before undergoing a surgical renal transplantation, which will most certainly require interruption of dual antiplatelet therapy.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7249440
Report Number2134265-2018-00656
Device Sequence Number987815
Product Code NIQ
UDI-Device Identifier08714729840046
UDI-Public08714729840046
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2017
Device Model NumberH7493926012270
Device Catalogue Number39260-1227
Device Lot Number0019703503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR